MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of clinical psychopharmacology · 1994

Rash complicating carbamazepine treatment.

Kramlinger K G, Phillips K A, Post R M

Клиническое исследованиеСтатьяРандомизированное исследованиеПеревод пока не подготовлен

Аннотация

Carbamazepine--widely used in the treatment of trigeminal neuralgia, seizure disorders, and more recently, manic-depressive illness--is generally safe and well tolerated. Although serious adverse reactions, such as hematologic toxicity, may occur rarely, we have found that carbamazepine-induced rash is common, occurring in 13 (12%) of 113 patients. We describe our experience with carbamazepine-induced rash, including clinical characteristics, demographic features, and associated laboratory findings. Integrating our findings with the literature, we also discuss incidence, possible mechanisms, and implications for treatment because these benign rashes can occasionally progress to more fulminant and life-threatening eruptions.

Для цитирования: Kramlinger K G, Phillips K A, Post R M. Rash complicating carbamazepine treatment.. Journal of clinical psychopharmacology. 1994.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.